MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QVM2-D-HM; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QVM2-D-HM; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Model Number QVM2-D-HM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Log review completed, confirming the issue.Subject device investigation, upon receipt.
 
Event or Problem Description
During case, pco2 @37 value trending very dangerously low, despite repeated capture/sync.Even immediately after performing a sync, pco2 value would drop back immediately to high-20s value.User checked wag line connections, set sweep to 10 lpm to blow off any condensation, and also emptied the sputum traps.Pipeline protectors were replaced.Factory reset of pco2 was not performed, nor was the nomoline replaced at the time.Pco2 continued alarming below their lower limit threshold throughout the case and required serial abgs to be performed for patient safety.All other parameters trended as normal.

Brand Name
QVM2-D-HM
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key25428946
Report Number3006073153-2026-00146
Device Sequence Number10373581
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown